# SDR ASAA2014010612332

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 629 hours, 212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014639
- Condition: Warning Light
- Location: Ram Air
- Part time: 650 hours, 219 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED ENTIRE FLIGHT.  ACFT GROUNDED.  LT PACK LIGHT ILLUMINATED WITH RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  INTERROGATED NR 1 ZONE TEMP CONTROLLER FAULT FOUND ON INLET ACTUATOR. ACTUATOR FOUND INOPERATIVE, DURING TEST.  REMOVED OLD INLET ACTUATOR & INSTALLED NEW REF AMM 21-51-21.  ALL TESTS GOOD. ZONE TEMP CONTROLLER INTERROGATED GOOD. REF AMM 21-61-00.
